# SDR DLM11991091

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dammaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF CNTR CARGO DOOR LOWER AFT CORNER DAMAGED.  REPAIRED PER SRM 53-50-00-0-7.
